I am suffering from IBS. I have taken many medicines but of no use. I have used probiotic also When i take probiotic, it causes gases.
I have used Kutjarishtha. For start it is okie but after few days it causes constipation.
Like the answers? Chat privately with the doctor of your choice
Subh Arogya. . . . . . . .
There are many good remedies for your condition. Only kutajarishta won't help you
* and Pls do not take ayurvedic medicines without consulting*. You need proper eveluation from ayurvedic doctor and then only it can be treated. It may take time to heal you but it can be done.
Dr. Kaustubh Kane, Mulund
Self medication of any pathy even ayurved may leads problems. Never took any Ayurved medication without consulting any registered Ayurved doctors. U need Panch karma chikitsa esp Basti Therapy n Proper diet n life style correction
We should understand that ayurveda is a life style based medical science... just by using medicines there will be no recovery... your diet lifestyle and proper medications are essential. consult a ayurveda doctor for proper assessment.
U r finding way to treat syndrome I mean just treating clinical features, need to treat the route cause. Visit an Ayurvedic Physician start treatment with patience. Everything wud be back to normal.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.